# SDR ASAA9780025

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO DEPARTURE OF FLT 252, CREW REPORTED THE R1 DOOR WAS DIFFICULT TO OPEN OR CLOSE.  LUBRICATED THE DOOR MECHANISM AND OPERATED NORMALLY.  (M)
